# SDR CALA2017062601985

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 87,047 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK A & B ZONE PARTITIONS, LOWER EMERGENCY LIGHTS FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT ASSEMBLIES AND OP TESTED NORMAL IAW AMM 33-51 -05-960-802 REV 80.
